Publications with Z. Chatzidakis
All publications by Zoé Maria Chatzidakis and S. Shelah
You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
|Sh:278||Chatzidakis, Z. M., Cherlin, G. L., Shelah, S., Srour, G., & Wood, C. (1987). Orthogonality of types in separably closed fields. In Classification theory (Chicago, IL, 1985), Vol. 1292, Springer, Berlin, pp. 72–88. DOI: 10.1007/BFb0082232 MR: 1033023|